MAUDE Adverse Event Report: RESMED LTD ASTRAL EXTERNAL BATTERY, AMERICAS

RESMED LTD ASTRAL EXTERNAL BATTERY, AMERICAS
Model Number 27919
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to an authorized resmed third party service center for an evaluation and service.The customer was issued with a replacement external battery as part of a warranty claim.Resmed reference #: (b)(4).
 
Event or Problem Description
It was reported to resmed that an astral device failed to charge its internal battery.The device was not in patient use when the reported event occurred.
 
Additional Manufacturer Narrative
The device was received by resmed and an evaluation was performed.The reported failure could not be reproduced during evaluation and the device operated per specifications.The device was serviced, cleaned, calibrated and tested before it was returned to the customer.Resmed's risk analysis for this failure mode concludes that the risk is acceptable.Resmed reference #: (b)(4).
 
Event or Problem Description
It was reported to resmed that an astral device failed to charge its external battery.The device was not in patient use when the reported event occurred.

Brand Name
ASTRAL EXTERNAL BATTERY, AMERICAS
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
MDR Report Key13290800
Report Number3007573469-2022-00048
Device Sequence Number20133941
Product Code CBK
UDI-Device Identifier00619498279197
UDI-Public(01)00619498279197(11)191030(10)1417058
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2022
Report Date (Section F) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number27919
Device Catalogue Number27919
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/07/2022
Device Age25 MO
Date Report to Manufacturer03/25/2022
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/07/2022
Initial Report FDA Received Date01/19/2022
Supplement Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/25/2022